| Title:
|
The intersections of random finite sets (English) |
| Author:
|
Hurt, Jan |
| Author:
|
Machek, Josef |
| Author:
|
Štěpán, Josef |
| Author:
|
Vorlíčková, Dana |
| Language:
|
English |
| Journal:
|
Mathematica Slovaca |
| ISSN:
|
0139-9918 |
| Volume:
|
32 |
| Issue:
|
3 |
| Year:
|
1982 |
| Pages:
|
229-237 |
| . |
| Category:
|
math |
| . |
| MSC:
|
60C05 |
| MSC:
|
60E05 |
| MSC:
|
60F99 |
| idZBL:
|
Zbl 0497.60013 |
| idMR:
|
MR669998 |
| . |
| Date available:
|
2009-09-25T09:21:15Z |
| Last updated:
|
2012-07-31 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/133078 |
| . |
| Reference:
|
[1] BILLINGSLEY P.: Convergence of Pгobability measures.John Wiley, New York (1968). MR 0233396 |
| Reference:
|
[2] LOEVE M.: Teorija verojatnostej.I. I. L. Moskva, (1962). |
| Reference:
|
[3] RÉNYI A.: Teorie pravděpodobnosti.Academia, Praha (1972). MR 0350789 |
| Reference:
|
[4] ROSÉN B.: A tool for derivation of asymptotic results for sampling and occupancy problems.Pгoceedings of the 2nd Pгague Symposium on Asymptotic Statistics (1979), 67-80. Zbl 0425.62010 |
| . |